IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev CQ Conf / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Communication Quality (CQ) [schedule] [select]
Chair Jun Okamoto (NTT)
Vice Chair Takefumi Hiraguri (Nippon Inst. of Tech.), Gou Hasegawa (Tohoku Univ.)
Secretary Noritsugu Egi (NTT), Hiroshi Yamamoto (Ritsumeikan Univ.)
Assistant Kimiko Kawashima (NTT)

Conference Date Thu, Jul 21, 2022 14:00 - 17:00
Fri, Jul 22, 2022 09:30 - 12:40
Topics QoE and QoS Optimization/Control, Network Optimization/Contorol, etc. 
Conference Place Ritsumeikan Ibaraki Future Plaza Conference Hall
[updated] 
Transportation Guide http://www.ritsumei.ac.jp/futureplaza/
[updated]
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on CQ.
Due for Registration Please proceed the payment of registration fee by 3 days before the workshop date. The meeting URL will be announce from one of the secretaries of the committee via e-mail, just before the workshop date.

Thu, Jul 21 PM  Opening
14:00 - 14:05
  14:00-14:05 Opening Address ( 5 min. )
Thu, Jul 21 PM  General Session 1
14:05 - 15:20
(1) 14:05-14:30 Comparison of Bit-Rate Control Methods on Multi-View Video and Audio Streaming with MPEG-DASH Yamato Wakayama, Toshiro Nunome (Nagoya Inst.)
(2) 14:30-14:55 The Effect of Interference Traffic on QoE of Video and Audio Transmission with a Full-duplex Wireless LAN Daiki Deguchi, Toshiro Nunome (Nagoya Inst.)
(3) 14:55-15:20 A Quantitative Evaluation of Power Consumption Reduction by Hardware Offload for Virtualized Base Stations
[updated]
Riichiro Nagareda, Genichi Mouri, Chikara Sasaki, Atsushi Tagami (KDDI/KDDI Research)
  15:20-15:30 Break ( 10 min. )
Thu, Jul 21 PM  Invited Talk 1
15:30 - 16:10
(4) 15:30-16:10 [Invited Talk]
Data visualization and related technologies in reliability assessment of telecommunication networks
Hiroyuki Funakoshi (NTT-AT)
  16:10-16:20 Break ( 10 min. )
Thu, Jul 21 PM  Invited Talk 2
16:20 - 17:00
(5) 16:20-17:00 [Invited Talk]
Standardization trends in ITU-T SG12
Kazuhisa Yamagishi (NTT)
Fri, Jul 22 AM  General Session 2
09:30 - 10:20
(6) 09:30-09:55 Predicting user abandonment using online community users' activity history in multiple communities Masayoshi Matsumoto, Sho Tsugawa (Tsukuba Univ.)
(7) 09:55-10:20 Investigating Impact of Fake Type Content Poisoning Attack on NDN Takuto Kudo (Fukuoka Univ.), Noriaki Kamiyama (Ritumeikan Univ.)
  10:20-10:30 Break ( 10 min. )
Fri, Jul 22 AM  Invited Talk 3
10:30 - 11:10
(8) 10:30-11:10 [Invited Talk]
Researches on Blockchain "Networks"
Kazuyuki Shudo (Kyoto Univ.)
  11:10-11:20 Break ( 10 min. )
Fri, Jul 22 AM  Invited Talk 4
11:20 - 12:00
(9) 11:20-12:00 [Invited Talk]
Spectral Graph Theory and Its Application
Yusuke Sakumoto (Kwansei Gakuin Univ.)
Fri, Jul 22 AM  Closing
12:00 - 12:40
  12:00-12:30 Award Ceremony ( 30 min. )
  12:30-12:40 Closing Address ( 10 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Invited TalkEach speech will have 35 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
CQ Technical Committee on Communication Quality (CQ)   [Latest Schedule]
Contact Address Hirantha Abeysekera (NTT)
Hiroshi Yamamoto (Ritsumeikan Univ.)
E-: cq_-n 
Announcement Latest information will be presented on the homepage:
http://www.ieice.org/cs/cq/jpn/


Last modified: 2022-06-07 19:19:10


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to CQ Schedule Page]   /  
 
 Go Top  Go Back   Prev CQ Conf / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan